Modified Redundant Representation for Designing Arithmetic Circuits with Small Complexity


AKLEYLEK S., ÖZBUDAK F.

IEEE TRANSACTIONS ON COMPUTERS, vol.61, no.3, pp.427-432, 2012 (Peer-Reviewed Journal) identifier identifier

  • Publication Type: Article / Article
  • Volume: 61 Issue: 3
  • Publication Date: 2012
  • Doi Number: 10.1109/tc.2011.29
  • Journal Name: IEEE TRANSACTIONS ON COMPUTERS
  • Journal Indexes: Science Citation Index Expanded, Scopus
  • Page Numbers: pp.427-432

Abstract

We give a modified redundant representation for designing arithmetic circuits with small complexity. Using our modified redundant representation, we improve many of the complexity values significantly. Our method works for any finite field. We also give some applications in cryptography.